# SDR SWIA201232120

- Difficulty date: October 25, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N866AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7517
- Aircraft time: 27,450 hours, 22,511 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Cracked
- Location: Landing Gear
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE HOLE, SEVENTH FROM AFT, LEFT SIDE TRUNNION WAS FOUND TO BE CRACKED.  (C-CHECK)  REPAIRED ONE HOLE, SEVENTH FROM AFT ON LEFT TRUNNION PLANK IAW REO.
